Ohio, 2006Hail and Damaging Winds in Ohio, May 25, 2006
May 25, 2006 · NWS CLE · 59 events in 22 counties and zones
30 hail, 29 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $462,000
- Crop damage
- None recorded
- Events
- 59
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 25, 2:30 PM EST, 15 minutes earlier.
Area forecast discussion, May 25, 2:30 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
330 PM EDT THU MAY 25 2006
.SHORT TERM (TONIGHT-SUN)
TORNADO WATCH BOX IN EFFECT FOR EXTREME WRN PORTION OF THE FORECAST
AREA UNTIL 10 PM EDT. CURRENTLY WARM FRONT NEAR A CLE-COL LINE WITH
A COLD FRONT EXTENDING FROM NW INDIANA TO SOUTHEAST OF ST LOUIS.
CAPES RANGE FROM 4500 J/KG SRN ILLINOIS TO AROUND 1500 J/KG NORTH
CENTRAL OHIO. CAP HAS FINALLY ERODED AND TSRA DEVELOPING. TWO
LINES OF THUNDERSTORMS DEVELOPING. THE FIRST NR A FDY TO EVV LINE
IN AN AREA OF LL MOISTURE CONVERGENCE...THE SECOND LINE FROM NORTH
CENTRAL INDIANA INTO SOUTHERN ILLINOIS WHICH IS RIGHT AHEAD OF THE
COLD FRONT.
VERY DRY AIR...WITH DELTA THEATA E OF GREATER THAN 30 KNOTS WILL
SUPPORT DOWNBURST WINDS. BUT 25 KNOTS OF SHEAR BELOW 3KM WILL ALSO
SUPPORT ISOLATED TORNADOS.
EXPECT THUNDERSTORMS TONIGHT...WITH SHOWERS TOMORROW AS THE UPPER
LOW MOVES ACROSS NORTHERN OHIO TOMORROW. RIDGE STARTS TO BUILD IN
SATURDAY PROVIDING SOME DRY WEATHER THROUGH THE REMAINDER OF THE
WEEKEND.
&&
.LONG TERM (SUN NIGHT-THU)...
GFSLR/DGEX STILL NOT IN GOOD AGREEMENT IN THE LONG TERM SO AGAIN
WENT WITH THE ECMWF FOR THE LONG TERM FORECAST. CURRENT UPPER LEVEL
PATTERN HAS SOMEWHAT OF A ZONAL FLOW ACROSS NRN HALF OF CONUS. THE
ECMWF HAS BEEN CONSISTENT BUILDING A STRONG UPPER RIDGE OVER THE ERN
1/3 OF THE CONUS BY MONDAY. LOW PRESSURE MOVES ACROSS HUDSON BAY
WITH A WEAK SFC TROUGH ACROSS NRN GREAT LAKES WEDNESDAY SO I LEFT
CURRENT FORECAST OF CHC POPS GOING WEDNESDAY. OTHER THAN THAT
PRETTY MUCH A DRY FORECAST. BY THURSDAY BROAD BUT FLATTENED UPPER
RIDGE ACROSS ENTIRE CONUS WITH THE JET RUNNING ALONG THE NRN TIER.
&&
.AVIATION(18Z-18Z)...
STORM PREDICTION CENTER HAS MODERATE OR SLGT RISK OF SVR STORMS FOR
A GOOD PART OF OUR AREA. TSTMS SHOULD DEVELOP THIS AFTN OVR OH/IN
AND ILL AND MOV SLOWLY EAST. INCREASED MOISTURE AND HIGH
INSTABILITIES SUGGEST AMPLE INGREDIENTS TO IGNITE SVR TSTMS THIS
AFTN AND EVE WITH DAMAGING WINDS AND HAIL. A WARM FRONT OVR OH
WILL MOVE SLOWLY EAST AND BE FOLLOWED BY AN ACTIVE COLD FRONT
TOWARDS MORNING.
WILL GRADUALLY BRINGS CIGS AND VSBYS THIS EVE AND OVERNITE AS THE
COLD FRONT GETS CLOSER TO THE AREA. LOOK FOR MVFR CONDS PROBABLY
AFTER MIDNIGHT.
SATELLITE PICTURES AND METARS OBS STILL SHOWING SOME MVFR CIGS...
I EXPECT MOST OF THE MVFR CIGS THIS AFTN TO MOVE EAST OR
QUICKLY DISSIPATE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...TOR WATCH TIL 10 PM EDT OH003...006>008...017...018.
PA...NONE.
&&
SHORT TERM...DJB
LONG TERM...DJB
AVIATION...BC
Hazardous weather outlook, May 25, 4:47 AM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT THU MAY 25 2006
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
547 AM EDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN
OHIO LATE THIS AFTERNOON AND MOVE EASTWARD INTO PENNSYLVANIA BY
LATE EVENING. SOME OF THESE STORMS COULD BE SEVERE...WITH THE
PRIMARY THREATS BEING DAMAGING WIND AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON IF
STORMS BECOME SEVERE.
LEZ142>149-162>169-261200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
547 AM EDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE EASTWARD ACROSS
LAKE ERIE LATE THIS AFTERNOON AND EVENING...WITH THE PRIMARY
THREAT BEING DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LEINS
Hail, Wood
- When
- May 25, 2:45 PM EST
- Where
- Wood County, Bowling Green
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.033, -80.683
Penny size hail was observed.
Hail, Wood
- When
- May 25, 2:57 PM EST
- Where
- Wood County, Bowling Green
- Measured
- 1 in hail
- Property damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.150, -83.467
Quarter size hail was observed.
Thunderstorm Wind, Sandusky
- When
- May 25, 3:00 PM EST
- Where
- Sandusky County, 2 mi W of Woodville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NEWSPAPER
- Coordinates
- 41.567, -83.633
Thunderstorm winds knocked over an 18 wheel trailer truck just west of Woodville on U.S. Route 20.
Hail, Hancock
- When
- May 25, 3:05 PM EST
- Where
- Hancock County, 2 mi S of Rawson
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.100, -83.167
Nickel size hail was observed.
Thunderstorm Wind, Wyandot
- When
- May 25, 3:05 PM EST
- Where
- Wyandot County, Carey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.967, -82.850
Several trees were reported down, along with power lines.
Thunderstorm Wind, Wyandot
- When
- May 25, 3:17 PM EST
- Where
- Wyandot County, Carey
- Measured
- 80 kt (92 mph) estimated gust
- Property damage
- $75,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.400, -82.917
Numerous trees were reported down across the area. A building in downtown Carey had its roof stripped off of it, and a barn suffered severe structural damage.
Hail, Sandusky
- When
- May 25, 3:20 PM EST
- Where
- Sandusky County, 3 mi E of Woodville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.033, -82.683
Nickel size hail was observed.
Hail, Hancock
- When
- May 25, 3:22 PM EST
- Where
- Hancock County, 3 mi NE of Arcadia
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.650, -82.133
Nickel size hail was observed.
Thunderstorm Wind, Seneca
- When
- May 25, 3:22 PM EST
- Where
- Seneca County, Tiffin
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.950, -83.367
A trained spotter estimated a wind gust of 62 mph.
Hail, Ottawa
- When
- May 25, 3:30 PM EST
- Where
- Ottawa County, Oak Harbor
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.450, -83.333
Penny size hail was observed.
Hail, Crawford
- When
- May 25, 3:45 PM EST
- Where
- Crawford County, Brokensword
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -83.283
Penny size hail was observed.
Thunderstorm Wind, Huron
- When
- May 25, 3:55 PM EST
- Where
- Huron County, 6 mi W of Monroeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.617, -82.517
Several trees, along with power lines, were reported down near Bellevue.
Thunderstorm Wind, Erie
- When
- May 25, 4:00 PM EST
- Where
- Erie County, Castalia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.733, -82.783
Several trees, along with power lines, were reported down.
Hail, Wood
- When
- May 25, 4:05 PM EST
- Where
- Wood County, Perrysburg
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.367, -83.667
Nickel size hail was observed.
Hail, Wood
- When
- May 25, 4:15 PM EST
- Where
- Wood County, Luckey
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.933, -83.667
Penny size hail was observed.
Hail, Lucas
- When
- May 25, 4:15 PM EST
- Where
- Lucas County, Toledo Express Arpt
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.567, -83.167
Nickel size hail was observed.
Thunderstorm Wind, Huron
- When
- May 25, 4:15 PM EST
- Where
- Huron County, Norwalk
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.450, -83.483
Several trees were reported down, along with power lines.
Hail, Hancock
- When
- May 25, 4:20 PM EST
- Where
- Hancock County, Mt Cory
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.033, -82.017
Penny size hail was observed.
Thunderstorm Wind, Lorain
- When
- May 25, 4:30 PM EST
- Where
- Lorain County, Amherst
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.750, -83.383
A tree was reported down on a house. Also, a large limb was reported down, along with power lines in the area.
Hail, Hancock
- When
- May 25, 4:35 PM EST
- Where
- Hancock County, Mt Blanchard
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.367, -83.667
Nickel size hail was observed.
Hail, Wyandot
- When
- May 25, 4:40 PM EST
- Where
- Wyandot County, 8 mi SW of Upper Sandusky
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.583, -83.233
Penny size hail was observed.
Hail, Crawford
- When
- May 25, 4:45 PM EST
- Where
- Crawford County, 1 mi S of Tiro
- Measured
- 1 in hail
- Property damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.917, -81.100
Quarter size hail was observed.
Hail, Richland
- When
- May 25, 4:46 PM EST to 4:50 PM EST
- Where
- Richland County, Shiloh
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.867, -82.300
Hail was initially observed in the area as penny size, but over the next few minutes the hail grew to walnut size before the storm passed through the area.
Thunderstorm Wind, Hancock
- When
- May 25, 4:48 PM EST
- Where
- Hancock County, 7 mi E of Findlay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.900, -81.933
Several large limbs were reported down.
Hail, Crawford
- When
- May 25, 4:50 PM EST
- Where
- Crawford County, New Washington
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.883, -82.767
Quarter size hail was observed.
Thunderstorm Wind, Seneca
- When
- May 25, 5:00 PM EST
- Where
- Seneca County, Bascom
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.033, -82.017
A wind gust of 60 mph was measured by a trained spotter.
Hail, Richland
- When
- May 25, 5:05 PM EST
- Where
- Richland County, Rome
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.950, -83.367
Penny size hail was observed.
Thunderstorm Wind, Ashland
- When
- May 25, 5:10 PM EST
- Where
- Ashland County, 5 mi E of Ashland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.233, -82.617
Several trees were reported down.
Thunderstorm Wind, Marion
- When
- May 25, 5:15 PM EST
- Where
- Marion County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.867, -81.850
Numerous trees were reported down across the county.
Hail, Wood
- When
- May 25, 5:17 PM EST
- Where
- Wood County, Bowling Green
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.717, -82.017
Penny size hail was observed.
Thunderstorm Wind, Crawford
- When
- May 25, 5:30 PM EST to 5:40 PM EST
- Where
- Crawford County, Galion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $35,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.400, -82.217
Numerous trees were reported down across the southern half of the City of Galion. One tree was reported to have fallen onto a house causing major damage.
Thunderstorm Wind, Morrow
- When
- May 25, 5:50 PM EST
- Where
- Morrow County, 5 mi W of Marengo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.450, -83.417
A few trees were reported down, along with power lines.
Thunderstorm Wind, Ashland
- When
- May 25, 5:50 PM EST
- Where
- Ashland County, Loudonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.967, -82.600
Numerous trees were reported down.
Hail, Richland
- When
- May 25, 6:10 PM EST to 6:15 PM EST
- Where
- Richland County, Bellville
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.367, -83.667
Quarter size hail was observed. Also, severe winds brought down a few large limbs as the thunderstorms passed through the area.
Thunderstorm Wind, Wayne
- When
- May 25, 6:12 PM EST to 6:30 PM EST
- Where
- Wayne County, Wooster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $80,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.000, -81.633
During this time severe winds downed several trees on houses. Trees also were reported to have fallen on several cars also causing damage.
Hail, Ottawa
- When
- May 25, 6:20 PM EST
- Where
- Ottawa County, Elmore
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.533, -82.850
Penny size hail was observed.
Thunderstorm Wind, Summit
- When
- May 25, 6:40 PM EST
- Where
- Summit County, Barberton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.867, -82.200
Several trees were reported down across Barberton.
Thunderstorm Wind, Hancock
- When
- May 25, 6:45 PM EST
- Where
- Hancock County, Findlay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.400, -82.817
Several large limbs were reported down.
Hail, Ashland
- When
- May 25, 6:58 PM EST
- Where
- Ashland County, Loudonville
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.033, -83.517
Nickel size hail was observed.
Thunderstorm Wind, Marion
- When
- May 25, 7:00 PM EST
- Where
- Marion County, 5 mi W of Marion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.633, -82.233
A few large limbs were reported down.
Hail, Wayne
- When
- May 25, 7:05 PM EST
- Where
- Wayne County, Shreve
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.583, -83.800
Nickel size hail was observed.
Thunderstorm Wind, Morrow
- When
- May 25, 7:12 PM EST to 7:23 PM EST
- Where
- Morrow County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.900, -83.017
Numerous trees were reported down, especially across northern and eastern portions of the county.
Thunderstorm Wind, Medina
- When
- May 25, 7:15 PM EST
- Where
- Medina County, 5 mi W of Medina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.033, -83.650
A few trees were reported down.
Hail, Ashland
- When
- May 25, 7:19 PM EST
- Where
- Ashland County, Ashland
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.517, -83.150
Penny size hail was observed.
Thunderstorm Wind, Knox
- When
- May 25, 7:25 PM EST
- Where
- Knox County, Fredericktown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.683, -82.017
Three trees were reported down.
Thunderstorm Wind, Ashland
- When
- May 25, 7:28 PM EST
- Where
- Ashland County, 2 mi S of Hayesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.917, -82.517
Several trees were reported down.
Thunderstorm Wind, Richland
- When
- May 25, 7:30 PM EST
- Where
- Richland County, Butler
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.917, -81.617
Two trees were reported down.
Hail, Huron
- When
- May 25, 7:36 PM EST
- Where
- Huron County, 2 mi N of Plymouth
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -81.967
Penny size hail was observed.
Thunderstorm Wind, Knox
- When
- May 25, 7:55 PM EST
- Where
- Knox County, 5 mi NW of Mt Vernon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.867, -81.850
A few trees were reported down.
Hail, Medina
- When
- May 25, 7:57 PM EST
- Where
- Medina County, Lodi
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.800, -81.933
Penny size hail was observed.
Hail, Wayne
- When
- May 25, 7:58 PM EST
- Where
- Wayne County, 7 mi N of Wooster
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.900, -83.550
Quarter size hail was observed.
Thunderstorm Wind, Holmes
- When
- May 25, 8:00 PM EST
- Where
- Holmes County, Lakeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.483, -83.300
A few tree limbs were reported down.
Hail, Wayne
- When
- May 25, 8:05 PM EST
- Where
- Wayne County, Smithville
- Measured
- 1.25 in hail
- Property damage
- $8,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.250, -82.817
Half dollar size hail was observed.
Hail, Wayne
- When
- May 25, 8:17 PM EST
- Where
- Wayne County, 2 mi N of Shreve
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.583, -82.417
Penny size hail was observed.
Hail, Wayne
- When
- May 25, 8:20 PM EST
- Where
- Wayne County, Smithville
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.933, -83.817
Walnut size hail was observed.
Thunderstorm Wind, Summit
- When
- May 25, 8:35 PM EST
- Where
- Summit County, Clinton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.633, -82.233
A few large limbs were reported down.
Thunderstorm Wind, Stark
- When
- May 25, 8:55 PM EST
- Where
- Stark County, Alliance
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.450, -82.550
A few large limbs were reported down.
Hail, Medina
- When
- May 25, 9:35 PM EST
- Where
- Medina County, Lodi
- Measured
- 0.88 in hail
- Property damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.733, -82.250
Nickel size hail was observed. A few trees were also reported down as the storm passed.
Thunderstorm Wind, Mahoning
- When
- May 25, 9:45 PM EST
- Where
- Mahoning County, Boardman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 40.483, -82.550
A tree fell onto a house causing some damage. A large limb was also reported down.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Indiana, May 25, 20063 deaths · $20,000 · 2 in hail · 24 events
- Flash Flooding and Hail in Kentucky, May 25 to 26, 20062 deaths · $100,000 · 2 in hail · 59 events
- Tornado in Indiana, May 25, 2006$1.0 million · F2 · 1 event
- Hail and Damaging Winds in Georgia, May 25, 2006$1.9 million · 1.75 in hail · 28 events
- Hail and Damaging Winds in Ohio, May 25, 20061 injured · $149,000 · 1.75 in hail · 44 events
- Hail and Damaging Winds in Indiana, May 25, 20061 injured · $342,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Indiana, May 25 to 26, 2006$74,000 · 2 in hail · 52 events
- Hail and Damaging Winds in Michigan, May 25, 2006$100,000 · 1.25 in hail · 29 events
- Damaging Wind in Ohio, May 25, 2006$350,000 · 87 kt wind · 1 event
- Hail in Missouri, May 25, 2006$200,000 · 2.75 in hail · 1 event
- Hail and Damaging Winds in Kentucky, May 25, 2006$63,000 · 1 in hail · 13 events
- Flash Flood and Hail in Tennessee, May 25 to 26, 2006$59,000 · 1.75 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512810, 5512862, 5513357, 5512863, 5512875, 5512308, 5512809, 5512807, 5512808, 5512864, 5512876, 5512923, 5512878, 5512877, 5512872, 5512879, 5512924, 5512315, 5512860, 5512865, 5512314, 5512811, 5512925, 5513354, 5512866, 5512867, 5513355, 5513361, 5512870, 5512868, 5512869, 5512299, 5513362, 5512871, 5512312, 5512232, 5512303, 5513358, 5512230, 5512305, and more.